Skip to Content

Join the 'Benign Essential Tremor' group to help and get support from people like you.

Benign Essential Tremor Questions

Related terms: Familial Tremor

 Clear

We found 31 questions associated with the 'Benign Essential Tremor' topic.

Gabapentin - does everyone taking this medicine gain weight?

Posted 29 Dec 2012 by franky65 12 answers

I just started taking this medicine gabapentin. For pain in my neck. I hope I don't gain weight. Thank you

What happens if I take expired propranolol? For stage fright?

Posted 19 Dec 2017 by pnc 2 answers

I have a bottle of Inderal LA 60 mg (long acting propranolol), it says it expires this month. I still have a lot of pills and I need it for a presentation in March 2018. Will it still work for that date? Has anyone tried or has any experience? I would buy it again but I live in Argentina and I have ...

Does propranolol make you gain or lose weight ? Thanks?

Posted 19 Dec 2017 by Lozc1979 2 answers

I've started taking propranolol for anxiety 40 mg twice daily and I'm worried if this is safe and will it affect my weight

Is Propranolol good for tremors?

Posted 2 Feb 2013 by questions101 7 answers

My son is 12 and has familial tremors and we went to his pediatrician to see if there is any meds that could help stop the tremors. He prescibed propranolol at a low dose 2x a day. I also see that this drug can cause depression, specially in people who have a family history, which we do. Should we ...

Benign Essential Tremor - Has anyone had any luck with Tremadone?

Posted 17 Jan 2012 by hootch 2 answers

I have been on propranolol for 20 years and has been increased to 80 mg. and not effective anymore.

Question on Effexor, Welbutrin, Primidone, Vytorin 10/20?

Posted 29 Sep 2014 by Dr Steven J Kidder 4 answers

I noticed a "Red Flag" on Effexor and Wellbutrin. I take 75mg Effexor in morning, 300 mg Wellbutrin in evening, 1 Vytorin 10/20 in afternoon, 50mg Primidone 4/day. I cannot sleep more than 4 hours REM at night. Tough mornings, etc. Any recommendations re interactions or sleeping... my ...

So what exactly ARE the adverse side-effects of Neurontin?

Posted 20 Oct 2010 by gtoy69er 3 answers

About ten years ago I started taking Neurontin for severe shoulder pain (after two surgeries) and had no benefit from the drug. I heard something about some people having severe depression and some had suicidal tendencies! Is this true and how many people (percentage) actually have desireable ...

Benign Essential Tremor -Has anyone experienced this or does anyone have any recommendations?

Posted 26 Nov 2011 by Captain Ron 2 answers

My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along with others) my hands shaking whenever I was in a stressfull situation. The tremor progressed and by age 16 involved my head and voice. When my small ...

Benign Essential Tremor - I started taking 60mg prednisone 2 months ago. They dropped it to 40 1?

Posted 12 Nov 2010 by angel3773 3 answers

... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?

Gabapentin additional med help?

Posted 2 Jan 2014 by wildbill7654 3 answers

I am using what is left of mine because I'm in dangerous withdrawal due to not having the money to make my appointment. It feels like it's helping me get through the horrible sides of withdrawal. Is this possible?

I am trying to wean off Primidone and find I feel very ''fuzzy' in the head. Is this normal?

Posted 3 Jan 2011 by Kcrotty 1 answer

How long should it take to wean off the medication as I want to do it properly? I was taking 125mg twice a day, am now down to once a day after 12 days. Is this too quick?

Benign Essential Tremor - I have been dealing with essential tremors for about 8 years, starting?

Posted 3 Feb 2012 by maguiren 1 answer

... with small head shakes. This is about the same time I switched from Armour thyroid to Synthyroid. A neurologist has labeled it Essential Tremors, but I just wonder if the Synthyroid could be causing it

Is there any relationship between propranolol and leg cramps?

Posted 1 Aug 2012 by kapabbi 1 answer

I started taking propranolol about a week ago for hand tremor but not on a regular basis. Leg cramps which led to surgery at my lower back a year ago has suddenly returned.

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Central Nervous System Disorders

Related Drug Support Groups

gabapentin, metoprolol, propranolol, Inderal, nadolol, zonisamide, primidone, Zonegran, Corgard

Search this Group